# SDR RAIA990624

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: ASN21414005
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7460 - STL - LEFT ENGINE BLEED LEAK LIGHT ILLUMINATED.  MAINTENANCE REPLACED SEAL FOR TEMP SWITCH FOR BLEED AIR SHUT OFF VALVE.  (M)
